# SDR ASOA20121201152

- Difficulty date: December 1, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 30,516 hours, 29,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, TWO CRACKS WERE FOUND IN THE FUSELAGE SKIN EMINATING FROM THE SAME RIVET AT FRAME 75, STRINGER 2R.  MX PERFORMED A DOUBLER REPAIR AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
